# SDR DL738041032

- Difficulty date: November 12, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 15,489 hours, 7,096 cycles
- Engine: Cfmint CFM567B2US
- Engine time: 10,087 hours, 5,239 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: S332A21019
- Condition: Broken
- Location: A-Hyd Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT ENG NR 1 A-HYD PUMP FAILED.  REPLACED SUPPLY HOSE.
